MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1999/40
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is registered as a combination product.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, it was noted that the atrial lead exhibited noise oversensing.No intervention was performed and the patient experienced no consequences.
 
Event or Problem Description
New information noted that the atrial lead was reprogrammed 11 dec 2020.The patient experienced no consequences.
 
Additional Manufacturer Narrative
Additional: b5.

Brand Name
OPTISENSE LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11046813
Report Number2017865-2020-23204
Device Sequence Number1034480
Product Code NVN
UDI-Device Identifier05414734502467
UDI-Public05414734502467
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number1999/40
Device Catalogue Number1999-40
Device Lot Number3831373
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight56